# SDR JR2R2019081069

- Difficulty date: August 10, 2019
- Submitted: August 10, 2019
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N639CS
- Make and model: Boeing 7374Y0
- Aircraft serial: 26073
- Aircraft time: 61,382 hours, 35,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1013624017075T65
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Part time: 61,382 hours, 35,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 294.5 UPPER CAP CORRODED BETWEEN LBL8 AND BL0.
